Cutaneous Atrophy and Alopecia After Greater Occipital Nerve Injection Using Triamcinolone
Article first published online: 18 OCT 2012
© 2012 American Headache Society
Headache: The Journal of Head and Face Pain
Volume 52, Issue 10, pages 1596–1599, November/December 2012
How to Cite
Lambru, G., Lagrata, S. and Matharu, M. S. (2012), Cutaneous Atrophy and Alopecia After Greater Occipital Nerve Injection Using Triamcinolone. Headache: The Journal of Head and Face Pain, 52: 1596–1599. doi: 10.1111/j.1526-4610.2012.02270.x
- Issue published online: 15 NOV 2012
- Article first published online: 18 OCT 2012
- Accepted for publication July 29, 2012.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.